Dark Patch on my Face?

I did facial waxing, while applying it was little heat i felt after removing i am finding it like a dark patch on face, looks as if i have applied a paint, i tried applying aloevera natural gel but of no use kindly advise how to get rid of this.

Doctor Answers (4)

Dark Patch on my Face?

+1

Don't do any strong treatments anytime soon (chemical peel/microdermabrasion). It could irritate the skin and make it worse. Apply spf to prevent any pigmentation and I suggest using mild cleanser like cetaphill or a milk cleanser while the skin heals. See a medical provider who can prescribe you hydroquinone which is a bleaching cream to help lighten area.


Los Angeles Plastic Surgeon
5.0 out of 5 stars 193 reviews

Dark patch after waxing

+1

It sounds like you were burned by the wax and are now experiencing post-inflammatory hyperpigmentation.  Strict sunscreen can help to exedite the fading as can adding a lightener/bleaching agent like hydroquinone.  Please see a dermatologist to help evaluate and treat your issue.

Ritu Saini, MD
New York Dermatologic Surgeon
5.0 out of 5 stars 5 reviews

Dark patch after waxing

+1

You should consult a dermatologist for treatment.  You probably burned your skin and have postinflammatory hyperpigmentation.  You must avoid the sun which can cause more darkening.  Prescription fading creams can be given by the dermatologist.

Martie Gidon, MD, FRCPC
Toronto Dermatologist
5.0 out of 5 stars 15 reviews

You might also like...

Dark patch after waxing

+1

It sounds like you have post inflammatory hyperpigmentation from a burn. Aloe vera isn't going to do a thing to it. I would recommend you see a dermatologist. You may need some prescription skin lightening cream for this area, a compounded hydroquinone. Also, you need to make sure you use sunscreen daily because sunburning the area is only going to make it worse, and last longer.

F. Victor Rueckl, MD
Las Vegas Dermatologist
4.5 out of 5 stars 7 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.